Discussions By Condition: Medical Stories

please help, std or not

Posted In: Medical Stories 1 Replies
  • Posted By: Anonymous
  • December 11, 2010
  • 01:34 PM

I had typical ghonnoria or clahmydia symptoms after about 3 months of bein with my gf. We both got tested and treated, both negative. I got symptoms again a few months later, pretty much a discharge that made my tip stick to my underwear constantly, both times, went away on its own this time. Now months after that I have these little red bumps on the head, no irritation though. She swears she was always safe before me, which I find hard to believe , knowing she was on bc for six years, like that never made her be more relaxed about not using protection. And when we first got together she said she hated condoms. I'm not stupid, when stack up all the evidence its a bit hard to believe that she was always safe. But she will tell me she was and get *****d about it every time I bring it up. All I do know is she used to douche once a week, cause she thought she was supposed to, and she has been on many medications the year before me. For migraines.
This time she was on antibiotics for a toothache, and now I got these bumps. So if she is being completely honest about bein safe, what could my discharge have been and what are these bumps

Reply Flag this Discussion

1 Replies:

  • Sounds like possibly thrush, especially as it took 3 mths before you got ANY symptoms, and she had recently done a course of antibiotics (well known cause of thrush) Unless both of you are treated at the same time for this, it will reoccur. IMO thrush IS a STD, and when asked, doctors will admit that you should treat BOTH partners, though NEVER suggest it themselves. Dont worry, and good luck.
    gypsygirl 18 Replies
    • December 25, 2010
    • 04:07 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?